# SDR HEEA955821

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 222
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Lever
- Part number: 222010497109
- Condition: Mis Installed
- Location: Collective
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED ASSY NEW AND OBSERVED COLLECTIVE PIN P/N 222-010-456-007 INSTALLED BACKWARDS.   ADVISED TO INSTALL CORRECTLY. ON REMOVAL FOUND A LARGE GOUGE. MEASURED  AT 1.0025 OUT OF MFG SPECS.
